# SDR EE4Y201805146537

- Difficulty date: May 14, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N935TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000205
- Aircraft time: 20,758 hours, 13,706 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 170855377003
- Condition: Corroded
- Location: Fraem 79-80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER FUSELAGE DOOR SURROUNDING BEAM STRUCTURE, BETWEEN FRAMES 79 AND 80 CORRODED.
